# SDR ASOA201611261319

- Difficulty date: November 26, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,012 hours, 14,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHT INOP AT LT OVER-WING HATCH. ALLOWED BATTERY TO CHARGE FOR EMERGENCY LIGHTS. PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECKED GOOD.
